# SDR A6WA201240421

- Difficulty date: March 31, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 21,940 hours, 20,986 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Fs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN LBL 9 & RBL 9 FWD OF FS 574 ARE CORRODED.  REMOVED CARGO TIE DOWN LBL9 & RBL9 AND REPLACED WITH SERVICEABLE CARGO TIE DOWN SRM 51-41-02 & SRM 51-41-00.
